Alert archive / Florida / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 9, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 11, 2021, 2:56 PM EDT for Palm Beach County, Florida. It was in force for 64 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2021, 2:56 PM EDT (18:56 UTC)
- Expired
- Apr 11, 2021, 4:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 137 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 3:05 PM EDT | MARINE TSTM WIND 63 | 1 N Juno Beach, FL | DELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 63 MPH / 55 KNOTS WAS RECORDED BY MESONET STATION XJUP JUNO BEACH PIER. |
| Apr 11, 3:05 PM EDT | TSTM WND GST 63 | 1 N Juno Beach, FL | MESONET STATION XJUP JUNO BEACH PIER RECORDED A 63 MPH (55 KT) WIND GUST ASSOCIATED WITH A SEVERE THUNDERSTORM OVER PALM BEACH COUNTY. STATION ELEVATION: 20 FT. |
| Apr 11, 3:05 PM EDT | MARINE TSTM WIND 63 | 1 N Juno Beach, FL | DELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 63 MPH / 55 KNOTS WAS RECORDED BY MESONET STATION XJUP JUNO BEACH PIER. |
| Apr 11, 3:15 PM EDT | TSTM WND DMG | 1 E Palm Beach Gardens, FL | LARGE HARDWOOD TREE BRANCH DOWNED. WOODEN FENCE KNOCKED DOWN. OFF BURNS RD NEAR PALM BEACH GARDENS MEDICAL CENTER. TIME ESTIMATED. RELAYED VIA SOCIAL MEDIA. |
| Apr 11, 3:15 PM EDT | HAIL 0.25 | 1 Wsw Wellington, FL | TRAINED SPOTTER CALLED IN AND REPORTED PEA-SIZED HAIL NEAR S SHORE BLVD. |
| Apr 11, 3:22 PM EDT | TSTM WND DMG | Florida Gardens, FL | DELAYED REPORT. LARGE HARDWOOD TREE UPROOTED. ALSO LARGE BRANCHES BROKEN ON HARDWOOD TREES ALONG FLORIDAS TURNPIKE WEST OF LAKE WORTH. PICTURE AND REPORT FROM SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| Apr 11, 3:24 PM EDT | TSTM WND GST 55 | 2 Ese Haverhill, FL | PEAK GUST AT ASOS STATION KPBI WEST PALM BEACH. |
| Apr 11, 3:28 PM EDT | TSTM WND DMG | Palm Springs, FL | LARGE TREE DOWN IN PALM SPRINGS. VIA SOCIAL MEDIA REPORT. TIME ESTIMATED FROM RADAR. |
| Apr 11, 3:28 PM EDT | HAIL 0.88 | 1 N Boynton Beach, FL | DELAYED REPORT. ESTIMATED NICKEL SIZED HAIL. PALM FRONDS DOWN IN THE AREA AS WELL. RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| Apr 11, 3:30 PM EDT | TSTM WND DMG | 2 Nne Riviera Beach, FL | TRAINED SPOTTER REPORTED DOWNED TREES ON TOP OF VEHICLES ALONG NORTH PALM BEACH NORTHLAKE AND US1. |
| Apr 11, 3:30 PM EDT | TSTM WND DMG | Greenacres City, FL | MEMBER OF PUBLIC REPORTED SEVERAL DOWNED TREES ASSOCIATED WITH A SEVERE THUNDERSTORM. |
| Apr 11, 3:30 PM EDT | HAIL 0.7 | 2 E Wellington, FL | MIX OF SMALL HAIL WITH A FEW DIME SIZED PIECES. NEAR INTERSECTION OF SR-7 AND US 441. |
| Apr 11, 3:33 PM EDT | MARINE TSTM WIND 49 | 2 Ene Lake Worth, FL | DELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 49 MPH / 43 KNOTS WAS RECORDED BY MESONET STATION EW1119 PALM BEACH. |
| Apr 11, 3:40 PM EDT | TSTM WND DMG | Delray Beach, FL | DELAYED REPORT. LARGE HARDWOOD TREE DOWNED IN DELRAY BEACH. TIME IS RADAR ESTIMATED. RELAYED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 2:03 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1240 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.8
The text
As transmitted.
170
WUUS52 KMFL 111856
SVRMFL
FLC099-112000-
/O.NEW.KMFL.SV.W.0009.210411T1856Z-210411T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
256 PM EDT Sun Apr 11 2021
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Southeastern Palm Beach County in southeastern Florida...
* Until 400 PM EDT.
* At 256 PM EDT, severe thunderstorms were located along a line
extending from Jonathan Dickinson State Park to Belle Glade Camp,
moving southeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
West Palm Beach, Boynton Beach, Delray Beach, Wellington and
Jupiter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2700 7972 2641 8002 2654 8060 2699 7995
TIME...MOT...LOC 1856Z 302DEG 29KT 2700 8010 2665 8066
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Weinman1 follow-up statement
906
WWUS52 KMFL 111922
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
322 PM EDT Sun Apr 11 2021
FLC099-112000-
/O.CON.KMFL.SV.W.0009.000000T0000Z-210411T2000Z/
Palm Beach FL-
322 PM EDT Sun Apr 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN PALM BEACH COUNTY...
At 322 PM EDT, severe thunderstorms were located along a line
extending from near Juno Beach to near Wellington, moving east at 35
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
West Palm Beach, Boynton Beach, Delray Beach, Wellington and Jupiter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2700 7972 2641 8002 2654 8060 2699 7995
TIME...MOT...LOC 1922Z 260DEG 28KT 2694 8001 2661 8024
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
WeinmanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 2:35 PM EDT, 21 minutes earlier.
Area forecast discussion, Apr 11, 2:35 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Miami FL
235 PM EDT Sun Apr 11 2021
...Severe Thunderstorm Watch Until 8 PM...
.SHORT TERM...
Through Monday...
The shortwave responsible for initiating the MCS moving through the
region today will pivot through the Southeast and into the western
Atlantic through tomorrow. The synoptic cold front is forecast to
pass through south Florida with the wave passage tomorrow, clearing
out any remnant showers by late in the afternoon.
Showers are developing locally as strong southwesterly flow
transports moisture over the differential heating boundary caused by
leading stratiform from the upstream MCS. Strong theta-e advection
and robust destabilization is priming the region for severe
convection as the leading edge of the MCS' cold pool reaches south
Florida. Scattered, more discrete storms that form along the heating
boundary could produce large hail and damaging winds where favorable
thermodynamics intersect with increasing shear. As the main line of
storms passes, the main threat will be damaging winds, but embedded
circulations along the line could produce a tornado or two as well.
A bit after sunset, the line should clear our land areas with just
areas of light to moderate rain remaining.
Tomorrow's forecast will likely be messied by a remnant MCV or at
least a modified airmass associated with the trailing part of the
MCS that will advect into the region overnight. Generally speaking
there's more uncertainty in the forecast for tomorrow, but there's
certainly a potential for a few storms along the front, and with
favorable lapse rates and strong deep-layer shear, a damaging wind
gust or some hail cannot be ruled out. For now, the threat appears
much lower than for today.
.LONG TERM...
No meaningful changes to the extended forecast. Previous
discussion follows.
PREV DISCUSSION... (Issued 314 AM EDT Sun Apr 11 2021)
Tuesday and Wednesday...
High pressure swiftly builds back into the region, restoring
drier conditions for at least the first portion of the extended
period. Furthermore, with the axis of the ridge sliding to our
east, flow across the area should also quickly reorient out of the
east and then southeast by mid-week. The addition of an onshore
component will aid in keeping seasonable to slightly above normal
temperatures around through the forecast period.
Thursday through Saturday...
Winds continue to veer out of the south to southwest around late
week, enhancing moisture across South Florida ahead of the next
frontal boundary. Guidance currently depicts the front briefly
becoming stationary across Central FL by the end of week and then
oozing across South Florida through the weekend as a digging
shortwave trough gives the boundary the southward momentum it
needs. Therefore, an uptick in rain and thunder chances is
expected, mainly for the Lake region, east coast metro, and
adjacent Atlantic waters each afternoon. Although, confidence
remains rather low regarding the specifics with the lack in
consensus between global models the past few forecast cycles.
Thus, have not strayed from guidance, keeping generally 20-30%
POPs during this time. Will continue to monitor how the pattern
evolves and examine the finer details as they come into better
focus.
&&
.AVIATION(18Z TAFS)...
In general VFR is expected through the remainder of the day,
however, IFR/LIFR restrictions are likely during periods of heavy
rain and thunderstorms that are expected at all terminals this
afternoon/evening. Gusty southwest winds, turning northerly and
remaining gusty are expected through the day in advance of, and
behind a line of storms. In the wake of the main line of storms,
periods of rain and MVFR ceilings should be expected through the
night and possibly into the morning tomorrow.
&&
.MARINE...
A large area of thunderstorms is forecast to move across our Lake
and Atlantic waters this afternoon through the evening. Just ahead
of these storms, but mostly in their wake, Advisory conditions are
now forecast. Winds will gradually subside through the night, likely
falling below headline levels by morning Monday.
&&
.BEACHES...
There is a high risk of rip currents along Atlantic and Gulf beaches
through late tonight.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 72 89 68 85 / 50 30 0 0
West Kendall 71 90 66 87 / 50 30 0 0
Opa-Locka 72 88 65 85 / 50 30 0 0
Homestead 71 88 66 83 / 50 30 0 0
Fort Lauderdale 71 87 69 84 / 50 30 0 0
N Ft Lauderdale 71 86 67 83 / 50 20 0 0
Pembroke Pines 72 88 66 86 / 50 30 0 0
West Palm Beach 70 85 65 83 / 40 30 0 0
Boca Raton 71 87 66 85 / 40 20 0 0
Naples 71 84 65 86 / 60 10 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 2 AM EDT Monday for FLZ069-168-172-
173.
AM...Small Craft Advisory until 2 AM EDT Monday for AMZ610-630-650-
651-670-671.
GM...None.
&&
Tonight/Monday and Aviation/Marine...Harrigan
Monday Night through Sunday...AR
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Apr 11, 10:16 AM EDT, 4 hours 40 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1016 AM EDT Sun Apr 11 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 120230- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1016 AM EDT Sun Apr 11 2021 ...SCATTERED TO NUMEROUS SEVERE STORMS POSSIBLE TODAY... ...HAZARDOUS MARINE AND BEACH CONDITIONS TODAY... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Scattered to numerous severe thunderstorms will be possible across all of South Florida today. Ensure severe weather safety plans are in order, and have a way to receive warnings. Wind: Damaging wind gusts of 60 mph or greater will be possible with thunderstorms today. In addition, elevated winds across the local waters will be hazardous for boating today. Hail: Damaging hail of 1-inch or greater will be possible with the stronger thunderstorms today. Waterspouts: Waterspouts will be possible across all local waters today, with the greatest risk across the Atlantic, Biscayne Bay, and Lake Okeechobee waters. Tornadoes: A few tornadoes will be possible with the stronger thunderstorms todays, with the greatest risk along the east coast metros. Flooding: Flooding of roadways and low-lying areas will be possible with repeated rounds of heavy showers and thunderstorms today. Rip currents: There is a high risk of rip currents for all South Florida beaches. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A few strong thunderstorms are possible on Monday. Lightning, heavy rainfall, gusty winds, and hail are the primary hazards. A High Risk of rip currents is likely along most of the Atlantic beaches through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Weinman
In the hours before
Special weather statement, Apr 11, 1:33 PM EDT, 1 hour 23 minutes before
Special Weather Statement National Weather Service Miami FL 133 PM EDT Sun Apr 11 2021 FLZ067-068-168-111815- Coastal Palm Beach County FL-Inland Palm Beach County FL- Metro Palm Beach County FL- 133 PM EDT Sun Apr 11 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL 215 PM EDT... * At 132 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Loxahatchee NWR, or 8 miles south of Wellington, moving northeast at 35 mph. * Small hail, funnel clouds, and winds in excess of 45 mph possible with this storm. * Locations impacted include... West Palm Beach, Boynton Beach, Wellington, Lake Worth, Riviera Beach, Palm Beach, Ocean Ridge, Greenacres, Royal Palm Beach, Palm Springs, North Palm Beach, Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake, Loxahatchee NWR, Palm Beach International Airport, Port Of Palm Beach and Golden Lakes. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2644 8027 2655 8041 2687 8000 2658 7993 TIME...MOT...LOC 1732Z 234DEG 30KT 2652 8029 Weinman
Special weather statement, Apr 11, 1:58 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Miami FL
158 PM EDT Sun Apr 11 2021
FLZ063-066-111845-
Hendry FL-Glades FL-
158 PM EDT Sun Apr 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 245 PM EDT...
* At 158 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 9 miles
south of Basinger to 8 miles east of Babcock Ranch. Movement was
east at 30 mph.
* Small hail and winds in excess of 45 mph possible with these
storms.
* Locations impacted include...
Labelle, Moore Haven, Lakeport, Buckhead Ridge, Palmdale, Brighton
Seminole Reservation, Ortona, Muse, Port La Belle and Indian
Prairie Canal Mouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2719 8091 2717 8090 2717 8088 2714 8087
2720 8083 2718 8080 2713 8079 2706 8085
2703 8086 2697 8093 2695 8100 2692 8100
2676 8121 2677 8157 2703 8156 2703 8127
2712 8127 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1758Z 260DEG 26KT 2726 8102 2691 8162
CWCSpecial weather statement, Apr 11, 2:33 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Miami FL
233 PM EDT Sun Apr 11 2021
FLZ067-068-168-111930-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
233 PM EDT Sun Apr 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PALM BEACH COUNTY UNTIL
330 PM EDT...
* At 233 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Port
Saint Lucie to near Clewiston. Movement was east at 35 mph.
* Small hail and wind gusts of 50 to 55 mph possible with these
storms.
* Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Riviera
Beach, Belle Glade, Pahokee, Tequesta, South Bay, Juno Beach, Canal
Point, Lake Harbor, Royal Palm Beach, North Palm Beach, Lake Park,
Belle Glade Camp, North County Airport, Loxahatchee Groves, Lion
Country Safari Park and Okeelanta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Florida.
LAT...LON 2682 8003 2656 8034 2648 8086 2683 8086
2679 8082 2691 8070 2698 8069 2702 8064
2702 8063 2696 8061 2696 8014 2697 8014
2697 8003
TIME...MOT...LOC 1833Z 261DEG 30KT 2728 8032 2679 8086
WeinmanSpecial weather statement, Apr 11, 2:47 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Miami FL
247 PM EDT Sun Apr 11 2021
FLZ063-066-111930-
Hendry FL-Glades FL-
247 PM EDT Sun Apr 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GLADES COUNTY UNTIL
330 PM EDT...
* At 247 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Muse, or 12 miles northwest of
Labelle, moving northeast at 35 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Palmdale, Ortona, Muse and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2703 8133 2703 8131 2677 8111 2677 8157
2703 8156 2703 8134 2704 8134 2704 8133
TIME...MOT...LOC 1847Z 241DEG 31KT 2690 8157
CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:12 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 33 min |
| Apr 10, 8:46 PM EDT | Special Marine Warning | MFL | 44 min | |
| Apr 10, 8:46 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Apr 10, 8:51 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| Apr 10, 8:55 PM EDT | Special Marine Warning | MFL | 65 min | |
| Apr 10, 9:16 PM EDT | Special Weather Statement | MFL | Palm Beach | 44 min |
| Apr 11, 9:22 AM EDT | Small Craft Advisory | MFL | 17 hr | |
| Apr 11, 1:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Apr 11, 1:58 PM EDT | Special Weather Statement | MFL | Glades | 47 min |
| Apr 11, 2:05 PM EDT | Special Marine Warning | MFL | 85 min | |
| Apr 11, 2:25 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 35 min |
| Apr 11, 2:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 57 min |
| Apr 11, 2:39 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 66 min |
| Apr 11, 2:47 PM EDT | Special Weather Statement | MFL | Glades | 43 min |
| Apr 11, 2:49 PM EDT | Special Marine Warning | MFL | 86 min | |
| Apr 11, 3:04 PM EDT | Special Weather Statement | MFL | Glades | 41 min |
| Apr 11, 3:30 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 45 min |
| Apr 11, 3:30 PM EDT | Special Weather Statement | MFL | Broward | 60 min |
| Apr 11, 3:32 PM EDT | Special Marine Warning | MFL | 58 min | |
| Apr 11, 3:39 PM EDT | Special Marine Warning | MFL | 96 min | |
| Apr 11, 3:50 PM EDT | Special Marine Warning | MFL | 85 min | |
| Apr 11, 4:08 PM EDT | Special Marine Warning | MFL | 97 min | |
| Apr 11, 4:12 PM EDT | Special Weather Statement | MFL | Hendry | 48 min |
| Apr 11, 4:14 PM EDT | Special Weather Statement | MFL | Broward | 61 min |
| Apr 11, 4:18 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 40 min |
| Apr 11, 4:35 PM EDT | Special Weather Statement | MFL | Broward | 55 min |
| Apr 11, 4:56 PM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Apr 11, 5:06 PM EDT | Special Marine Warning | MFL | 84 min | |
| Apr 11, 5:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| Apr 11, 5:16 PM EDT | Special Marine Warning | MFL | 89 min | |
| Apr 11, 5:24 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 36 min |
| Apr 11, 5:46 PM EDT | Special Marine Warning | MFL | 89 min | |
| Apr 11, 5:49 PM EDT | Special Weather Statement | MFL | Monroe | 41 min |
| Apr 11, 6:09 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 36 min |
| Apr 11, 6:16 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Apr 11, 6:31 PM EDT | Special Weather Statement | MFL | Monroe | 44 min |
| Apr 11, 6:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| Apr 11, 6:38 PM EDT | Special Marine Warning | MFL | 67 min | |
| Apr 11, 7:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Apr 11, 7:31 PM EDT | Special Marine Warning | MFL | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.